# SDR DALA2019032902013

- Difficulty date: March 20, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 74,483 hours, 14,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M736 FAILED CAPACITY CHECK. MAINTENANCE REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
